# SDR SWIA201232440

- Difficulty date: December 22, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 30,393 hours, 42,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO RED EMERGENCY LIGHTS ON GROUND TRACK NEXT TO MAIN CABIN DOOR AND CUT WIRES.  (FLT 6506)  REPLACED EMERGENCY LIGHT ON FLOOR BY MAIN CABIN DOOR.
